MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT PT/INR CARTRIDGE

ABBOTT POINT OF CARE I-STAT PT/INR CARTRIDGE
Catalog Number 03P89-24
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 15-mar-2022, abbott point of care was contacted by a customer regarding i-stat pt/inr cartridges that yielded a suspected discrepant pt/inr result of 4.6 on a 31 year old male patient.There was no additional patient information available at the time of this report.Return product is available for investigation.Method, date, tested, pt (sec), inr, sample; i-stat, (b)(6) 2022, 10:49, 51.0, 4.6, a; lab, (b)(6) 2022, 11:57, 33.9, 2.8, b.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 06-jun-2022.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained and returned cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Aj (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.

Brand Name
I-STAT PT/INR CARTRIDGE
Common Device Name
PT/INR CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key13869211
Report Number2245578-2022-00056
Device Sequence Number20157631
Product Code GJS
UDI-Device Identifier10054749000170
UDI-Public10054749000170
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K020355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number03P89-24
Device Lot NumberS21305
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexMale